# SDR AALA950085

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SWF - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 22 TO 24 INOPERATIVE.  ACFT MAINTENANCE FERRY SWF/DFW.  REPLACED EMERGENCY FLOOR LIGHT CONNECTOR BY PAX SEAT ROW 24.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
